# SDR ASAA2022090339789

- Difficulty date: September 3, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 22,606 hours, 7,083 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3401169310
- Condition: Debonded
- Location: Engine Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING OF T/C #78472010, FAN BLADE LUBRICATION, FOUND #17 FAN BLADE SPACER W/ DISBONDED ELASTOMER. REQUIRES REPLACEMENT. GROUNDED - YES. DURING ACCOMPLISHMENT OF T/C #78472010, REPLACED #17 FAN BLADE SPACER. COMPLETED T/C WITH NO FURTHER DEFECT NOTED.
